# SDR FDEA201304100772

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 57,547 hours, 12,265 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A52810125001D
- Part serial: CG1568
- Condition: Damaged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXTENDING LANDING GEAR,  RECEIVED ECAM WARNING THAT NLG DOOR WAS NOT CLOSED. BOTH PANELS SHOWED DOOR.  FOLLOWED QRH LANDED UNEVENTFULLY.  AFTER TAXING IN NOSE GEAR DOOR LIGHT EXTINGUISHED.  FOUND AFT HINGE FITTING FOR RT AFT NOSE GEAR DOOR DAMAGED.  REMOVED RT AFT NOSE GEAR DOOR IAW AML 32-22-13.  PERFORMED TEST OF LANDING GEAR INDICATION SYS IAW TSM 32-61-00.  CHECKED OK.  REPLACED THE AFT ATTACH FITTING AND INSTALLED NEW RT AFT NOSE GEAR DOOR.
